# SDR IPXA2572793

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

L/E SLAT SYS EICAS MESSAGE "L/E SLAT DISAGREE" DISPLAYED WI TH THE FLAP LEVER IN 1. BOTH FLAP POINTERS INDICATE 1/2.  IAW FIM 27-51-815-805, FSEU SHOWN NO PRESENT FAULTS.  LAST FLIGHT FAULT SHOWS "SLAT DISAGREE" IN FSEU 1 AND 2. LT SLAT PDU OVERLOAD INDICATOR POPPED OUT 9 RESET.  LT WING OVERLOAD INDICATOR TRIPPED ON ROTARY ACTUATORS 2.6 AND 9. RESET IAW MM 27-81-18-6. OK FOR SERVICE
